# SDR AALA201909239030

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 38,428 hours, 13,683 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FLT ATTENDANT REPORTED MID LAV SMOKE DET ILLUM ONCE INFLIGHT ONCE LATER IN FLT LAVS EMPTY WHEN DETECTORS ILLUMINATED NO ECAM MESSAGE WERE DISPLAYED. PERFORMED TEST SMOKE DET SYS NO FAULT NOTED IAW AMM 26-12-00.
